Alert archive / Tennessee / River Flood Advisories in 2011

River Flood Advisory 13, NWS Memphis, TN

March 30, 2011Dyer County, Lake County, Tennessee; Pemiscot County, Missouri

NWS Memphis, TN issued this river flood advisory at Mar 30, 2011, 9:03 PM CDT for Dyer County, Lake County, Tennessee; Pemiscot County, Missouri. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Mar 30, 2011, 9:03 PM CDT (02:03 UTC)
Expired
Apr 3, 2011, 2:18 AM CDT
In force
3 days
Issued by
NWS Memphis, TN

Counties Pemiscot County, MO, Dyer County, TN, Lake County, TN

The radar

The Memphis radar (KNQA), 99 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WGUS84 KMEG 310203
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
903 PM CDT WED MAR 30 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A FLOOD 
ADVISORY FOR THE MISSISSIPPI RIVER...

  MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING DYER...LAKE AND 
  PEMISCOT COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-095-MOC155-010203-
/O.NEW.KMEG.FL.Y.0013.110331T0203Z-110404T0502Z/
/TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
903 PM CDT WED MAR 30 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MISSISSIPPI RIVER AT TIPTONVILLE
* UNTIL LATE SUNDAY NIGHT.
* AT 08 PM WEDNESDAY THE STAGE WAS 37.0 FEET.
* FLOOD STAGE IS 37.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 36.8 FEET AFTER MIDNIGHT 
  TOMORROW.
* AT 37.0 FEET...FLOODING ON MOST FARMLAND INSIDE THE MAINLINE LEVEE 
  SYSTEM IN NORTHWEST TENNESSEE, AND SOUTHEAST MISSOURI IS IN 
  PROGRESS

$$
5 follow-up statements
775 
WGUS84 KMEG 011701
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
1201 PM CDT FRI APR 1 2011

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
   AT TIPTONVILLE AFFECTING DYER...LAKE AND 
  PEMISCOT COUNTIES 
  AT MEMPHIS AFFECTING CRITTENDEN...LEE...
  DESOTO...TUNICA AND SHELBY COUNTIES 
  AT HELENA AFFECTING LEE...PHILLIPS...COAHOMA AND
  TUNICA COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-095-MOC155-021701-
/O.CON.KMEG.FL.Y.0013.000000T0000Z-110404T0502Z/
/TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1201 PM CDT FRI APR 1 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT TIPTONVILLE
* UNTIL LATE SUNDAY NIGHT.
* AT 11 AM FRIDAY THE STAGE WAS 35.5 FEET.
* FLOOD STAGE IS 37.0 FEET.
* FORECAST...THE RIVER WILL REMAIN STEADY TODAY BUT WILL CONTINUE TO
  FALL..
* AT 36.0 FEET...WIDESPREAD FLOODING OF UNPROTECTED FARMLAND NEAR 
  THE RIVER OCCURS

$$

ARC035-077-MSC033-143-TNC157-021700-
/O.CON.KMEG.FL.Y.0012.000000T0000Z-110403T0431Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1201 PM CDT FRI APR 1 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT MEMPHIS
* UNTIL SATURDAY EVENING.
* AT 11 AM FRIDAY THE STAGE WAS 31.9 FEET AND FALLING.
* FLOOD STAGE IS 34.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 31.8 FEET THIS AFTERNOON.
* AT 32.0 FEET...FLOODING IN UNPROTECTED FARMLAND ALONG THE RIVER, 
  MAINLY ON THE ARKANSAS SIDE

$$

ARC077-107-MSC027-143-021700-
/O.CON.KMEG.FL.Y.0014.000000T0000Z-110405T0516Z/
/HEEA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1201 PM CDT FRI APR 1 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT HELENA
* UNTIL LATE MONDAY NIGHT.
* AT 11 AM FRIDAY THE STAGE WAS 41.9 FEET AND FALLING.
* FLOOD STAGE IS 44.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 41.8 FEET THIS AFTERNOON.
* AT 40.0 FEET...UNPROTECTED BOTTOMLANDS ALONG THE RIVER BEGIN TO 
  FLOOD

$$
MM
869 
WGUS84 KMEG 020133
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
833 PM CDT FRI APR 1 2011

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING DYER...LAKE AND 
  PEMISCOT COUNTIES 
  MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE...
  DESOTO...TUNICA AND SHELBY COUNTIES 
  MISSISSIPPI RIVER AT HELENA AFFECTING LEE...PHILLIPS...COAHOMA AND
  TUNICA COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-095-MOC155-030133-
/O.CON.KMEG.FL.Y.0013.000000T0000Z-110404T0502Z/
/TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
833 PM CDT FRI APR 1 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT TIPTONVILLE
* UNTIL LATE SUNDAY NIGHT.
* AT 08 PM FRIDAY THE STAGE WAS 35.2 FEET.
* FLOOD STAGE IS 37.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 35.1 FEET AFTER MIDNIGHT 
  TOMORROW.
* AT 36.0 FEET...WIDESPREAD FLOODING OF UNPROTECTED FARMLAND NEAR 
  THE RIVER OCCURS

$$

ARC035-077-MSC033-143-TNC157-030132-
/O.CON.KMEG.FL.Y.0012.000000T0000Z-110403T0431Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
833 PM CDT FRI APR 1 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT MEMPHIS
* UNTIL SATURDAY EVENING.
* AT 08 PM FRIDAY THE STAGE WAS 31.5 FEET.
* FLOOD STAGE IS 34.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 31.4 FEET AFTER MIDNIGHT 
  TOMORROW.
* AT 32.0 FEET...FLOODING IN UNPROTECTED FARMLAND ALONG THE RIVER, 
  MAINLY ON THE ARKANSAS SIDE

$$

ARC077-107-MSC027-143-030132-
/O.CON.KMEG.FL.Y.0014.000000T0000Z-110405T0516Z/
/HEEA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
833 PM CDT FRI APR 1 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT HELENA
* UNTIL LATE MONDAY NIGHT.
* AT 08 PM FRIDAY THE STAGE WAS 41.6 FEET.
* FLOOD STAGE IS 44.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 41.4 FEET AFTER MIDNIGHT 
  TOMORROW.
* AT 40.0 FEET...UNPROTECTED BOTTOMLANDS ALONG THE RIVER BEGIN TO 
  FLOOD

$$
219 
WGUS84 KMEG 021459
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
959 AM CDT SAT APR 2 2011

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING DYER...LAKE AND 
  PEMISCOT COUNTIES 
  MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE...
  DESOTO...TUNICA AND SHELBY COUNTIES 
  MISSISSIPPI RIVER AT HELENA AFFECTING LEE...PHILLIPS...COAHOMA AND
  TUNICA COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-095-MOC155-031459-
/O.CON.KMEG.FL.Y.0013.000000T0000Z-110404T0502Z/
/TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
959 AM CDT SAT APR 2 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT TIPTONVILLE
* UNTIL LATE SUNDAY NIGHT.
* AT 9 AM SATURDAY THE STAGE WAS 34.6 FEET AND FALLING.
* FLOOD STAGE IS 37.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 34.5 FEET THIS AFTERNOON.
* AT 34.0 FEET...UNPROTECTED FARMLAND ON BOTH BANKS OF THE RIVER 
  BEGINS TO FLOOD

$$

ARC035-077-MSC033-143-TNC157-030431-
/O.CON.KMEG.FL.Y.0012.000000T0000Z-110403T0431Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
959 AM CDT SAT APR 2 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT MEMPHIS
* UNTIL THIS EVENING.
* AT 9 AM SATURDAY THE STAGE WAS 31.0 FEET AND FALLING.
* FLOOD STAGE IS 34.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 30.9 FEET THIS AFTERNOON.
* AT 32.0 FEET...FLOODING IN UNPROTECTED FARMLAND ALONG THE RIVER, 
  MAINLY ON THE ARKANSAS SIDE

$$

ARC077-107-MSC027-143-031459-
/O.CON.KMEG.FL.Y.0014.000000T0000Z-110405T0516Z/
/HEEA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
959 AM CDT SAT APR 2 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT HELENA
* UNTIL LATE MONDAY NIGHT.
* AT 9 AM SATURDAY THE STAGE WAS 41.2 FEET.
* FLOOD STAGE IS 44.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 41.1 FEET THIS AFTERNOON.
* AT 40.0 FEET...UNPROTECTED BOTTOMLANDS ALONG THE RIVER BEGIN TO 
  FLOOD

$$
MM
571 
WGUS84 KMEG 030121
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
821 PM CDT SAT APR 2 2011

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING DYER...LAKE AND 
  PEMISCOT COUNTIES 
  MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE...
  DESOTO...TUNICA AND SHELBY COUNTIES 
  MISSISSIPPI RIVER AT HELENA AFFECTING LEE...PHILLIPS...COAHOMA AND
  TUNICA COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-095-MOC155-040121-
/O.CON.KMEG.FL.Y.0013.000000T0000Z-110404T0502Z/
/TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
821 PM CDT SAT APR 2 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT TIPTONVILLE
* UNTIL LATE SUNDAY NIGHT.
* AT 08 PM SATURDAY THE STAGE WAS 34.1 FEET AND FALLING.
* FLOOD STAGE IS 37.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 34.0 FEET AFTER MIDNIGHT 
  TONIGHT.
* AT 34.0 FEET...UNPROTECTED FARMLAND ON BOTH BANKS OF THE RIVER 
  BEGINS TO FLOOD.

$$

ARC035-077-MSC033-143-TNC157-030431-
/O.CON.KMEG.FL.Y.0012.000000T0000Z-110405T0516Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
821 PM CDT SAT APR 2 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT MEMPHIS
* UNTIL FURTHER NOTICE.
* AT 08 PM SATURDAY THE STAGE WAS 30.5 FEET AND FALLING.
* FLOOD STAGE IS 34.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 30.4 FEET AFTER MIDNIGHT 
  TONIGHT.
* AT 32.0 FEET...FLOODING IN UNPROTECTED FARMLAND ALONG THE RIVER, 
  MAINLY ON THE ARKANSAS SIDE IS OCCURRING.

$$

ARC077-107-MSC027-143-040121-
/O.CON.KMEG.FL.Y.0014.000000T0000Z-110405T0516Z/
/HEEA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
821 PM CDT SAT APR 2 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT HELENA
* UNTIL LATE MONDAY NIGHT.
* AT 08 PM SATURDAY THE STAGE WAS 40.9 FEET AND FALLING.
* FLOOD STAGE IS 44.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 40.6 FEET AFTER MIDNIGHT 
  TOMORROW.
* AT 40.0 FEET...UNPROTECTED BOTTOMLANDS ALONG THE RIVER BEGIN TO 
  FLOOD.

$$
641 
WGUS84 KMEG 030718
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
218 AM CDT SUN APR 3 2011

...THE FLOOD ADVISORY IS CANCELLED FOR THE MISSISSIPPI RIVER...
 
  MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING DYER...LAKE AND 
  PEMISCOT COUNTIES
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-095-MOC155-030748-
/O.CAN.KMEG.FL.Y.0013.000000T0000Z-110403T0720Z/
/TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
218 AM CDT SUN APR 3 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT TIPTONVILLE
* AT 02 AM SUNDAY THE STAGE WAS 33.8 FEET.
* FLOOD STAGE IS 37.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL THIS MORNING.
* AT 34.0 FEET...UNPROTECTED FARMLAND ON BOTH BANKS OF THE RIVER 
  BEGINS TO FLOOD

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 30, 6:35 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Mar 30, 6:35 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
635 PM CDT WED MAR 30 2011

.UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 358 PM CDT WED MAR 30 2011/

DISCUSSION...

LOW LEVEL MOISTURE WILL PERSIST OVER THE MID SOUTH OVERNIGHT AS
ANOTHER MID LEVEL SHORTWAVE DISTURBANCE CURRENTLY OVER THE CENTRAL
PLAINS MOVES ACROSS THE REGION. THIS FEATURE MAY SUPPORT ISOLATED
SHOWERS ACROSS THE AREA OVERNIGHT WITH WELL BELOW NORMAL
TEMPERATURES PERSISTING. IN ADDITION...LOW LEVEL STRATUS WILL
REMAIN IN PLACE ACROSS MUCH OF THE REGION UNTIL THE SHORTWAVE
TROUGH AXIS MOVES EAST. CLOUDS SHOULD BEGIN TO MIX OUT THURSDAY
MORNING BRIEFLY BEFORE MORE CLOUD COVER RAPIDLY INCREASES FROM THE
WEST AS ANOTHER MID LEVEL SHORTWAVE APPROACHES.

THE SECONDARY SHORTWAVE SHOULD MOVE ACROSS THE MID SOUTH THURSDAY
NIGHT AND WILL BE STRONGER THAN TONIGHT/S DISTURBANCE. UNSEASONABLY
COLD MID LEVEL TEMPERATURES WILL AGAIN ACCOMPANY THIS DISTURBANCE
WITH -24C TO -26C EXPECTED AT 500 MB. STRONG WIND SHEAR SHOULD ALSO
DEVELOP AS AN 80 TO 90 KT MID LEVEL JET STREAK PUNCHES INTO THE
REGION FROM THE NORTHWEST AND A LOW LEVEL JET APPROACHES 40 KNOTS
THURSDAY NIGHT. DEEP LAYER (0-6 KM) SHEAR SHOULD INCREASE FROM 50
TO 80 KTS. DEEP LAYER ASCENT ASSOCIATED WITH THE COOLING ALOFT AND
LEFT EXIT REGION OF THE JET SHOULD HELP TO INITIATE ANOTHER ROUND
OF SHOWERS AND THUNDERSTORMS. STEEPENING MID LEVEL LAPSE RATES IN
EXCESS OF 7.0C/KM AND LOW FREEZING HEIGHTS MAY SUPPORT THE
POTENTIAL FOR STRONG THUNDERSTORMS WITH HAIL. SOME HAIL MAY
APPROACH SEVERE LIMITS...BUT THINK MOST HAIL REPORTS WILL REMAIN
SUB SEVERE AS MUCAPE REMAINS MODEST. THIS WILL NEED TO BE MONITORED
CLOSELY IN LATER FORECASTS. PLAN TO MAINTAIN STRONG STORM WORDING
AND SPECIFY HAIL AS PRIMARY THREAT SINCE ALL CONVECTION SHOULD
AGAIN REMAIN ELEVATED ABOVE A LOW LEVEL COOL/STABLE LAYER.

THIS SECONDARY SHORTWAVE WILL MOVE EAST BY FRIDAY MORNING BRINGING
AN END TO THE RAIN AND STORMS. SKIES SHOULD EVENTUALLY SCATTER OUT
WITH TEMPERATURES REBOUNDING BACK TO NEAR NORMAL LEVELS FOR EARLY
SPRING. DRY AND PLEASANT WEATHER WILL CONTINUE INTO SATURDAY AS
SURFACE HIGH PRESSURE REMAINS OVERHEAD AND UPPER LEVEL HEIGHTS
BEGIN TO BUILD.

A SIGNIFICANT MID LEVEL SHORTWAVE TROUGH WILL CRASH INTO THE
PACIFIC NORTHWEST ON SATURDAY AND HELP TO TURN THE LOW LEVEL FLOW
SOUTHWESTERLY OVER THE MID SOUTH SATURDAY NIGHT. THIS WILL HELP A
SURFACE WARM FRONT TO LIFT NORTHWARD ACROSS THE AREA ON SUNDAY.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY ACCOMPANY THE
WARM FRONTAL PASSAGE SUNDAY MORNING WITH DRY...WARM...AND HUMID
WEATHER DEVELOPING ACROSS THE AREA BY SUNDAY AFTERNOON AS THE LOW
LEVEL WARM SECTOR BECOMES ENTRENCHED ACROSS THE MID SOUTH BEHIND
THE FRONT. THE WARM SECTOR AIRMASS SHOULD BECOME STRONGLY CAPPED
SUNDAY AFTERNOON THROUGH MIDDAY MONDAY WHICH WILL PREVENT
CONVECTIVE DEVELOPMENT DESPITE THE DEVELOPMENT OF MODERATE
THERMODYNAMIC INSTABILITY.

AS THE POTENT MID LEVEL DISTURBANCE MOVES EAST ACROSS THE SOUTHERN
PLAINS AND INTO THE MID SOUTH LATER MONDAY AFTERNOON AND
EVENING...IT WILL PUSH A STRONG SURFACE COLD FRONT INTO THE
REGION. NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD DEVELOP IN
ADVANCE OF THE FRONT AS IT SLOWLY MOVES EAST ACROSS THE REGION
THROUGH TUESDAY. THERMODYNAMIC INSTABILITY SHOULD BE STRONG AS
DEWPOINTS APPROACH THE MID AND UPPER 60S AND HIGH TEMPERATURES GET
INTO THE 80S ON MONDAY AFTERNOON. IN ADDITION...ATMOSPHERE SHEAR
SHOULD BECOME QUITE STRONG WHICH SHOULD SUPPORT ADDITIONAL THREATS
FOR SEVERE WEATHER FROM LATER MONDAY AFTERNOON INTO TUESDAY. IN
ADDITION...WITH THE SLOW MOVEMENT OF THE SYSTEM...A FLOOD THREAT
MAY ALSO DEVELOP. THIS SYSTEM SHOULD FINALLY CLEAR THE AREA BY THE
MIDDLE OF NEXT WEEK WITH A RETURN TO DRY AND MILD WEATHER.

JLH

&&

.AVIATION...
00Z TAF CYCLE

MVFR CONDITIONS CONTINUE TO PERSIST AT ALL TAF SITES AS OF 00Z TAF
ISSUANCE. A BRIEF IMPROVEMENT TO VFR/BORDERLINE MVFR CEILINGS
ANTICIPATED TO OCCUR EARLY THIS EVENING. HOWEVER...EXPECTING MVFR
CONDITIONS TO QUICKLY RETURN AS AN UPPER LEVEL TROUGH AXIS MOVES
ACROSS THE AREA LATER THIS EVENING INTO THURSDAY. CEILINGS
ANTICIPATED TO IMPROVE TO VFR AFTER 31/15Z WITH RAIN SHOWERS
/VCSH/ POSSIBLE MAINLY AFTER 31/20Z AT MEM/MKL/JBR. NORTH TO
NORTHWEST WINDS BETWEEN 6-10 KTS WILL DIMINISH TO AROUND 4-5 KTS
OVERNIGHT AND BACK SOUTHWEST TO WEST AND INCREASE TO AROUND 7 KTS
AFTER 31/15Z.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  41  58  44  69 /  20  40  60  20
MKL  39  56  39  65 /  20  20  60  10
JBR  38  55  41  68 /  20  50  60  10
TUP  41  61  43  70 /  20  20  60  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 30, 4:14 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
414 PM CDT WED MAR 30 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-312315-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
414 PM CDT WED MAR 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE MID SOUTH THURSDAY
AFTERNOON AND THURSDAY NIGHT. A FEW STRONG STORMS MAY DEVELOP AND
PRODUCE HAIL. MUCH OF THE HAIL SHOULD REMAIN SMALL BUT ISOLATED
SEVERE HAIL MAY OCCUR WITH THE STRONGEST STORMS.

A SIGNIFICANT UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT WILL
MOVE ACROSS THE MID SOUTH NEXT MONDAY AFTERNOON THROUGH TUESDAY.
MODERATE INSTABILITY AND STRONG WIND SHEAR MAY RESULT IN SEVERE
WEATHER DURING THIS PERIOD. THERE WILL BE THE POTENTIAL FOR
DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. FLOODING MAY
ALSO BECOME A THREAT AS THIS SYSTEM WILL MOVE SLOWLY.

SINCE THIS STORM SYSTEM IS STILL SEVERAL DAYS AWAY...THERE WILL
LIKELY BE REFINEMENTS TO SEVERE WEATHER THREAT TYPES...AREAS OF
GREATEST THREAT...AND TIMING.

.SPOTTER INFORMATION STATEMENT...

BRIEF ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW
ENFORCEMENT OFFICIALS MAY BE NEEDED THURSDAY AFTERNOON AND NIGHT.
A MORE PROLONGED AND AREAWIDE ACTIVATION MAY BECOME NECESSARY
NEXT MONDAY AFTERNOON INTO TUESDAY.

JLH

Nearby

River Flood Advisories in Tennessee, 2011River Flood Advisories in Missouri, 2011Every river flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.